Critical Cases of the π-Stability of a Nonautonomous Quasilinear Equation of the nth Order
Abstract
We establish sufficient conditions for the π-stability of the trivial solution of a quasilinear equation of the nth order.Downloads
Published
25.02.2004
Issue
Section
Short communications
How to Cite
Vitrychenko, I. E. “Critical Cases of the π-Stability of a Nonautonomous Quasilinear Equation of the Nth Order”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 2, Feb. 2004, pp. 264-70, https://umj.imath.kiev.ua/index.php/umj/article/view/3750.